Congruences for m-ary partitions.
Mathematica Scandinavica, Tome 37 (1975), pp. 76-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__37_166428,
author = {Gunnar Dirdal},
title = {Congruences for m-ary partitions.},
journal = {Mathematica Scandinavica},
pages = {76--82},
year = {1975},
volume = {37},
zbl = {0314.10006},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__37_166428/}
}
Gunnar Dirdal. Congruences for m-ary partitions.. Mathematica Scandinavica, Tome 37 (1975), pp. 76-82. http://geodesic.mathdoc.fr/item/MS2_1975__37_166428/